# SDR FDEA201008233097

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075504
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR10 CUTOUT FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT RT WING SLAT TRACK NR10 CUTOUT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. RT WING SLAT TRACK NR10 CUTOUT, REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 68, VOL I, REV 96.  EO.8-5100-7-5001 A7, PART 2,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
